EconPapers    
Economics at your fingertips  
 

Some generalizations of Zhao’s theorem: Hybrid solutions and weak hybrid solutions for games with nonordered preferences

Zhe Yang and George Xianzhi Yuan

Journal of Mathematical Economics, 2019, vol. 84, issue C, 94-100

Abstract: Inspired by Zhao (1992), we first define the hybrid solution of games with nonordered preferences and prove its existence theorem in Hausdorff topological vector spaces. Second, we introduce the open graph L-majorized condition for games with nonordered preferences. We shall provide an existence theorem of hybrid solutions for open graph L-majorized games. Third, we introduce the notion of weak hybrid solutions for games with infinitely many players. By strengthening some assumptions, we also obtain the existence theorem of weak hybrid solutions for games with infinitely many players.

Keywords: (Weak) hybrid solution; Existence; Infinitely many players; Nonordered preferences; Open graph L-majorized game (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406819300801
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:84:y:2019:i:c:p:94-100

DOI: 10.1016/j.jmateco.2019.07.007

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:84:y:2019:i:c:p:94-100